# SDR CA131202003

- Difficulty date: November 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE RT ENGINE WAS SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL PRESSURE. THE ACFT WAS FLOWN WITH THE ENGINE SHUTDOWN FOR ABOUT AN HOUR AND 15 MINUTES. TROUBLESHOOTING ON GOING.
